| Catalog Number |
SRF-450 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown", "implant bottoming out".This record is for right side.The device was explanted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown", "implant bottoming out".Later healthcare professional reported "they took the implant out and reimplanted with the same device".This record is for right side.The device was explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of capsular contracture and improper or incorrect procedure or method was received on august 20, 2026, with lot number 1241174.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Improper or incorrect procedure or method: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (observed more than three openings and creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.